# SDR USAA990363

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-2 CHECK, VISUAL INSPECTION, FOUND SEVERAL 1 INCH CRACKS AT BS 727 BETWEEN STRINGER 24R AND 25R CHORD ANGLE.  REPAIRED PER EA 64377, 64403 AND EO 5394G068.  (M)
